# SDR O2GA2018042387901

- Difficulty date: April 18, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N879UP
- Make and model: Beech B300
- Aircraft serial: FL1079
- Aircraft time: 1,065 hours, 868 cycles
- Engine: Pwa PT6A60A
- Engine time: 1,065 hours, 868 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 240 THE RIGHT ENGINE ROLLED BACK AND THE ARMED AUTO FEATHER TRIED TO FEATHER THE ENGINE. BUMPED THE PROP RPM AT APPROXIMATELY 930 BUT WOULD NOT FEATHER. THE TORQUE DROPPED TO 2.7 POUNDS N1 DROPPED TO 67%. IURNED THE AUTO FEATHER OFF AND THE RPM RETURNED TO 1510,  SEEMED LIKE THE ENGINE WAS PRODUCING POWER JUST NOT FULL POWER. FIVE MINUTES BEFORE LANDING THE N1 DROPPED TO 55% AND THE  RIGHT GENERATOR WENT OFF LINE. ON THE GROUND, THE THROTTLE WAS INEFFECTIVE WITH NO POWER CHANGES. OPEN
